| Model Number |
NKV-330 |
| Medical Device Problem Code |
Computer Software Problem (1112)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during patient use, the ventilator displayed a 'technical fault 00006'.The respiratory therapist checked the circuit and noticed no blockage.When the 'technical fault 00006' alarm message was displayed, there were audible alarms.The patient was placed on another ventilator, and no harm was reported.The reporting hospital is unable to share patient demographics.
Additional Manufacturer Narrative
Nihon kohden orangemed llc will submit a supplemental report if additional information becomes available.
Additional Manufacturer Narrative
Evaluation completed.See attached failure investigation summary report.